MEMORY

MY MEMORY IS GETTING WORSE

IT REALY IS SUCH A CURSE

WHERE DID I GO

WHAT DID I DO

DID I MEET PADDY

DID I MEET YOU

DID I GO TO THE DOCTORS

OR GIVE IT A MISS

WHAT DID I BUY

HOW MUCH DID I SPEND

AM I REALY ROUND THE BEND

I REMEMBER THINGS

FROM YEARS AGO

ABOUT LAST NIGHT

I DON'TKNOW

I'LL GO NOW

AND OFF I'LL LOG

WILL SOME TELL ME

HOW TO PUBLISH THIS BLOG

3 Replies

oldestnewest
  • I'm honestly not joking but I was talking to someone on Headway about memory problems the other day but can't remember who. It wasn't really a problem at first and I didn't notice it until about 4 or 5 months after the sah and,now,14 months on it's worse than ever. It's a bit scary and starting to get me down although, for some reason,I usually end up making a joke of it.......probably because it's a bit embarrassing. But I agree about the long term memory...nothing wrong with that ...I find that pretty weird. xx

  • Are you taking statins? The reason I ask is, I have just stopped taking them in an effort to rule them out as a cause of very itchy skin.

    This was suggested by my GP.

    I am feeling amazing! More energy, clearer head and my memory has improved significantly!

    I looked this up online and there are lots of stories about statins effecting short term memory.

    Ps there is a programme on telly tonight about memory with Maureen Lipton.

  • No, I've never taken statins...although I've been pretty close a couple of times. I don't know what's going on.....my GP's useless....says it's poverty and old age ! I'm scared that it's some type of dementia about to strike. Could do with a break from it all.....can I come with you all to Turkey ?

    Tell you what,Paul, you sound like a new person.....I know there are always downtimes.....but you really sound positive at the moment. xx

You may also like...